# SDR CA190521029

- Difficulty date: May 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38328
- Condition: Corroded
- Location: Bs 559 To 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE FOUND CORROSION AND BLENDED OUT THE CORROSION ON THE SUBJECT AIRCRAFT AS FOLLOWS CORROSION A: FS559+56 BETWEEN STRG 26RH AND STRG 26LH.  CORROSION B: FS559+74 BETWEEN STRG 26RH AND STRG 26LH.  CORROSION C: FS559+112 BETWEEN STRG 26RH AND STRG 26LH. (TC# 20190521029)
